Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the computation of unit groups and class groups of totally real quartic fields

Authors: J. Buchmann, M. Pohst and J. von Schmettow
Journal: Math. Comp. 53 (1989), 387-397
MSC: Primary 11Y40; Secondary 11R16, 11R27, 11R80
MathSciNet review: 970698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe the computation of a system of fundamental units and of the class group for each totally real quartic field $ \mathcal{F}$ of discriminant less than $ {10^6}$. Generating equations, integral bases, and the Galois groups for all those fields were recently given by Buchmann and Ford.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16, 11R27, 11R80

Retrieve articles in all journals with MSC: 11Y40, 11R16, 11R27, 11R80

Additional Information

PII: S 0025-5718(1989)0970698-1
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia